MathSciNet Relay Station
MathSciNet bibliographic data
MR2113942 54F45 (03E05 03E55 54D35 54E35)
Kulesza, John New properties of Mrowka's space $\nu\mu\sb 0$. Proc. Amer. Math. Soc. 133 (2005), no. 3, 899–904 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement